# SDR CA131205008

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 23,346 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Part number: MS3116F84S
- Condition: Worn
- Location: Torque Indicator
- Part time: 24,930 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW NOTED THAT THE TORQUE INDICATION FLUCTUATED AND THEN DROPPED TO ZERO.  ALL OTHER ENGINE INDICATIONS WERE NORMAL. THE TORQUE INDICATION CONTINUED FLUCTUATING INTERMITTENT AND THEN APPEARED NORMAL DURING LANDING.  ONCE THE ACFT RETURNED TO BASE, MAINTENANCE WAS ABLE TO INSPECT THE TORQUE INDICATION SYS.  DURING TESTING IT WAS FOUND THAT THE CONNECTOR PLUG THAT MAKES THE ELECTRICAL CONNECTION ONTO THE TORQUE TRANSDUCER WAS FAULTY.  A REPLACEMENT CONNECTOR PLUG WAS INSTALLED AND SYSTEM TESTED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.  THE CONNECTOR EXTERNAL APPEARANCE WAS GOOD WITH NO INDICATION OF ANY FAULT, SUSPECT WORN PINS.
